advertisement
Question
Posted by: ~Wings~ | 2005/12/01

Sudden bleeding in middle of cycle??

All of a sudden I'm bleeding and I'm not due for 2 weeks.
Why is this? I took 4 antibiotics about a week ago and didn't finish the course, could this mean that I'm pregnant? Or is this normal??
It's only ever happened this happen once when I was very tense, but I don't understand how it could happen so suddenly again??

Please advise
~Wings~

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

007 is right.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: 007 | 2005/12/01

if you are on the pill the antibiotic could have interfered with the absoption of the pill, and if your hormone levels dip to low it could bring on a period, just like when you start drinking the red tablets in the pill packet.

Your doctor or family planning clinic will be able to tell you what to do now.

Reply to 007

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement